Allergic Reaction To Anabolic Steroids

Content:
  • Anabolic steroids, bodybuilding discussion forums. - Steroidology
  • Possible allergic reaction??????
  • Risks of intramuscular injection | Dopinglinkki
  • Page not available
  • Steroids Forum: Steroids QA/Anabolic Steroids/Allergic reaction to Gear?
  • Hitch Allergic Reaction Scene

    Anabolic steroids, bodybuilding discussion forums. - Steroidology

    allergic reaction to anabolic steroids There are currently 1 users browsing this thread. Anabolic steroids, bodybuilding discussion forums. Results 1 to 14 of Sounds like the start of an infection to me Originally Posted by rage racing.

    Possible allergic reaction??????

    allergic reaction to anabolic steroids

    Know the signs of an allergic reaction! Hey everyone, I had a severe anaphylaxis patient come in at work the other day and I thought would be important for everyone on the board to know the signs in the rare case it might happen to them. This is good to know as well for reactions to AAS compounds as well. The most important thing to educate yourself on is Anaphylactic shock.

    In a nutshell, Anaphylactic shock is a severe allergic reaction that can occur and can be fatal in a matter of minutes.

    Many people who are known to have severe allergies to various substances will carry an Epi-Pen with them at all times because of the severity of anaphylactic shock.

    Examples of these substances can be peanut butter, bee stings, lactose which is rare , various plant species, shellfish, etc. The AAS user needs to be especially careful when administering new meds that they are unfamiliar to. This not only means new AAS drugs but virtually every new vial or tablet package they use.

    I cannot say this more clearly, but it is a very good habit to administer AAS meds during the day or when there is someone close by down the hall, the next apartment over, your neighbor's house etc that can help you. In my opinion, it is not a good idea to especially inject AAS in the middle of the night when you are the only one awake. Signs of Anaphylactic Shock! Swelling You should notice this very shortly after administration, typically ranging between minutes after an injection or ingestion.

    Ingestion is a slower method and may not appear for up to an hour or so. If this develops very rapidly, then it is a good indicator that Anaphylactic Shock is occurring. The symptoms often being dizziness or confusion. Respiratory Problems This is the most dangerous and the fatal cause of Anaphylactic Shock.

    Simply put, the subject's trachea, throat, and breathing mechanisms begin to swell rapidly which eventually will close your airway. Symptoms of this include wheezing, trouble breathing, and change in breathing rate.

    All of these things, especially Respiratory Problems, will lead to a rapid decrease in blood pressure and can be fatal. First off, if you are exhibiting any of these signs, especially severe swelling, disorientation, and trouble breathing, you need to act fast!

    Find someone close in your vicinity to help. Tell them what is going on. This is important because if your symptoms are worsening, there is a chance you might stop breathing and you won't be able to help yourself. If you are alone when this occurs, and you know nobody is around, skip to step 3b. If you are alone, or your with someone and your symptoms are rapidly getting worse. You need to call When you call , simply tell the operator that you are having an allergic reaction and that you are unsure what is causing it.

    Different areas of cities and states have different protocols for calling law enforcement, but if you mention that it is related to illegal drugs or anything along those lines, law enforcement will likely show up. It really depends on where you are located at, some areas they show up for that kind of stuff and some areas they don't. Anxiety won't help you in this situation.

    Realistically, you will panic, but try your best to have someone calm you down or calm your own self down to stabilize your respiratory rate. Once you get to an ER or help does arrive. Explain to them what is going on, be cooperative, and you will be taken care of by them.

    That's all just off the top of my head, but it is good to research this topic further. If anyone else has any good things to add about this then feel free to do so. Again, I am not liable for any of this subject matter, but I felt it important that everyone here knows and educates themselves on this topic, as it may save your life or someone else's life around you.

    Just be careful with whatever AAS drugs you use. Anaphylactic Shock is very, very rare so AAS users shouldn't freak out about this happening, but it is a very good idea to prepare anyway. I hope all of this stuff helps. Here are a few resources that might help as well. Originally Posted by kaju. Good post, I am allergic to Peanuts and a lot of injectables use arachis oil which is peanut oil. When i started my last cycle i had a little bunch of hives develop at the back of my leg, went away in a few days though and hasnt came back.

    Find More Posts by Alin. Thread Tools Show Printable Version. BB code is On. The time now is Thanks Ranger I gave you a rep point for that one. Find More Posts by kaju. Originally Posted by kaju Thanks Ranger I gave you a rep point for that one. Good stuff and thanks for posting. Find More Posts by MrLean. Find More Posts by nicksoso Find More Posts by kevcat.

    Good informative health information. Switch to Hybrid Mode. Switch to Threaded Mode.

    Risks of intramuscular injection | Dopinglinkki

    allergic reaction to anabolic steroids

    Page not available

    allergic reaction to anabolic steroids

    Steroids Forum: Steroids QA/Anabolic Steroids/Allergic reaction to Gear?

    allergic reaction to anabolic steroids